Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on maximum modulus


Author: Anatole Beck
Journal: Proc. Amer. Math. Soc. 15 (1964), 345-349
MSC: Primary 30.50
MathSciNet review: 0164047
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Rudin, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. 78 (1955), 333-342. MR 0067192 (16:685b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.50

Retrieve articles in all journals with MSC: 30.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0164047-3
PII: S 0002-9939(1964)0164047-3
Article copyright: © Copyright 1964 American Mathematical Society